On the space of equivariant local maps

Piotr Bartłomiejczyk

Abstract

n/a
Author Piotr Bartłomiejczyk (FMPI / IM)
Piotr Bartłomiejczyk,,
- Institute of Mathematics
Journal seriesTopological Methods in Nonlinear Analysis, ISSN 1230-3429, (A 30 pkt)
Issue year2015
Vol45
No1
Pages233-246
Keywords in Englishequivariant local map, otopy
DOIDOI:10.12775/TMNA.2015.012
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.717 (2) - 2015=0.837 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back